# SDR AALA202503051752

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 17,904 hours, 4,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING EN ROUTE WHICH CLEARED WITHIN 30-45 SECONDS, NO SMOKE, FUMES OR VAPES REPORTED BY FLIGHT ATTENDANTS AFTER INSPECTION OF LAVATORY. MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM PER TASK 26-17-00-710-001-A, WITH NO FAULTS OR DEFECTS NOTED.
